Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2019, Volume 20, Issue 4, Pages 428–437 (Mi vmp978)  

A modified simplex embedding method for solving convex optimization problems with a large amount of constraints

A. V. Kolosnitsyn

L. A. Melentiev Energy Systems Institute, Siberian Branch of the Russian Academy of Sciences, Irkutsk

Abstract: A simplex embedding method adapted for solving convex optimization problems with a large amount of constraints is considered. Two modifications of the method are proposed for better performance. First of them uses a more economical approach to the residual computation for constraints, which allows one to significantly reduce the execution time of the algorithm in the case of a large amount of constraints. One of the important peculiarities of the simplex embedding method is its ability to find inactive constraints. This property of the method is used as the basis for its second modification. The numerical results obtained when solving a number of quadratic and convex nondifferentiable optimization problems show the efficiency of the proposed modifications.

Keywords: simplex embedding method, convex nondifferentiable optimization, identification of inactive constraints.

DOI: https://doi.org/10.26089/NumMet.v20r437

Full text: PDF file (675 kB)

UDC: 519.853.3
Received: 01.08.2019

Citation: A. V. Kolosnitsyn, “A modified simplex embedding method for solving convex optimization problems with a large amount of constraints”, Num. Meth. Prog., 20:4 (2019), 428–437

Citation in format AMSBIB
\Bibitem{Kol19}
\by A.~V.~Kolosnitsyn
\paper A modified simplex embedding method for solving convex optimization problems with a large amount of constraints
\jour Num. Meth. Prog.
\yr 2019
\vol 20
\issue 4
\pages 428--437
\mathnet{http://mi.mathnet.ru/vmp978}
\crossref{https://doi.org/10.26089/NumMet.v20r437}
\elib{https://elibrary.ru/item.asp?id=41597229}


Linking options:
  • http://mi.mathnet.ru/eng/vmp978
  • http://mi.mathnet.ru/eng/vmp/v20/i4/p428

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:55
    Full text:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022